RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 3(111), Pages 155–162 (Mi umn6354)  

This article is cited in 5 scientific papers (total in 6 papers)

Scientific notes and problems

A problem in linear programming stemming from differential equations

L. R. Volevich


Full text: PDF file (885 kB)

Bibliographic databases:

Received: 15.02.1963

Citation: L. R. Volevich, “A problem in linear programming stemming from differential equations”, Uspekhi Mat. Nauk, 18:3(111) (1963), 155–162

Citation in format AMSBIB
\Bibitem{Vol63}
\by L.~R.~Volevich
\paper A~problem in linear programming stemming from differential equations
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 3(111)
\pages 155--162
\mathnet{http://mi.mathnet.ru/umn6354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=162046}
\zmath{https://zbmath.org/?q=an:0178.11001}


Linking options:
  • http://mi.mathnet.ru/eng/umn6354
  • http://mi.mathnet.ru/eng/umn/v18/i3/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Fedoryuk, “Asymptotic methods in the theory of ordinary linear differential equations”, Math. USSR-Sb., 8:4 (1969), 451–491  mathnet  crossref  mathscinet  zmath
    2. I. S. Gudovich, S. G. Krein, “Some boundary value problems elliptic in a subspace”, Math. USSR-Sb., 13:4 (1971), 589–601  mathnet  crossref  mathscinet  zmath
    3. S. G. Gindikin, “Obschie parabolicheskie sistemy”, UMN, 26:5(161) (1971), 219–220  mathnet  mathscinet  zmath
    4. O. A. Oleinik, E. V. Radkevich, “On the analyticity of solutions of linear partial differential equations”, Math. USSR-Sb., 19:4 (1973), 581–596  mathnet  crossref  mathscinet  zmath
    5. I. S. Gudovich, “On the method of orthogonal extension of overdetermined systems”, Math. USSR-Sb., 22:3 (1974), 456–464  mathnet  crossref  mathscinet  zmath
    6. M. S. Agranovich, A. I. Aptekarev, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, A. M. Il'in, V. P. Maslov, M. M. Malamud, B. P. Paneah, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (on his 70th birthday)”, Russian Math. Surveys, 59:5 (2004), 991–1000  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:378
    Full text:155
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019